Perron’s integral for derivatives in L r

L. Gordon

Studia Mathematica (1967)

  • Volume: 28, Issue: 3, page 295-316
  • ISSN: 0039-3223

How to cite

top

Gordon, L.. "Perron’s integral for derivatives in $L^{r}$." Studia Mathematica 28.3 (1967): 295-316. <http://eudml.org/doc/217203>.

@article{Gordon1967,
author = {Gordon, L.},
journal = {Studia Mathematica},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {3},
pages = {295-316},
title = {Perron’s integral for derivatives in $L^\{r\}$},
url = {http://eudml.org/doc/217203},
volume = {28},
year = {1967},
}

TY - JOUR
AU - Gordon, L.
TI - Perron’s integral for derivatives in $L^{r}$
JO - Studia Mathematica
PY - 1967
VL - 28
IS - 3
SP - 295
EP - 316
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/217203
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.